| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 10, 2015, no. 5-8


K. N. Subba Krishna, M. A. Sriraj
      Bounds for Randic and GA indices
      International Mathematical Forum, Vol. 10, 2015, no. 5, 193-200
      http://dx.doi.org/10.12988/imf.2015.410179

Shyam Kishor, Prerna Kanaujia
      On decomposable almost pseudo projectively symmetric manifolds
      International Mathematical Forum, Vol. 10, 2015, no. 5, 201-210
      http://dx.doi.org/10.12988/imf.2015.48147

Ahmad A. Al-Mabhouh, Hanady A. Al-Faiuomy
      New classes of closed sets tgr-closed sets and t*gr-closed sets
      International Mathematical Forum, Vol. 10, 2015, no. 5, 211-220
      http://dx.doi.org/10.12988/imf.2015.5212

Firuz Kamalov, Ho-Hon Leung
      Second proof: every positive integer is a Frobenius number of three generators
      International Mathematical Forum, Vol. 10, 2015, no. 5, 221-227
      http://dx.doi.org/10.12988/imf.2015.5214

Tuya Bao
      Inequalities concerned with volume growths
      International Mathematical Forum, Vol. 10, 2015, no. 5, 229-236
      http://dx.doi.org/10.12988/imf.2015.5216

Yi Zhang, Wen Xiang
      Wronskian and Grammian solutions to the (3+1)-dimensional BKP equation
      International Mathematical Forum, Vol. 10, 2015, no. 5, 237-246
      http://dx.doi.org/10.12988/imf.2015.5321

Ramadan Sabra, Saleem Al-Ashhab
      Bifurcations of quadratic piece-wise defined recursive sequences
      International Mathematical Forum, Vol. 10, 2015, no. 6, 247-272
      http://dx.doi.org/10.12988/imf.2015.5217

Halit Tas, Sule Ayar Ozbal
      On generalized f-derivations of incline algebras
      International Mathematical Forum, Vol. 10, 2015, no. 6, 273-282
      http://dx.doi.org/10.12988/imf.2015.5218

Alexei Kourbatov
      Verification of the Firoozbakht conjecture for primes up to four quintillion
      International Mathematical Forum, Vol. 10, 2015, no. 6, 283-288
      http://dx.doi.org/10.12988/imf.2015.5322

Brian J. McCartin
      Geometric proofs of the common tones theorems
      International Mathematical Forum, Vol. 10, 2015, no. 6, 289-299
      http://dx.doi.org/10.12988/imf.2015.5325

Mohammad Sajid
      Singular values of one parameter family \lambda(z/(e^z-1))^m
      International Mathematical Forum, Vol. 10, 2015, no. 7, 301-304
      http://dx.doi.org/10.12988/imf.2015.5319

Rafael Jakimczuk
      Sums of basis in perfect powers asymptotic formulae
      International Mathematical Forum, Vol. 10, 2015, no. 7, 305-310
      http://dx.doi.org/10.12988/imf.2015.5327

W. Robin
      On compact uniform analytical approximations to the Blasius velocity profile
      International Mathematical Forum, Vol. 10, 2015, no. 7, 311-322
      http://dx.doi.org/10.12988/imf.2015.514

Matthijs J. Warrens
      Additive kappa can be increased by combining adjacent categories
      International Mathematical Forum, Vol. 10, 2015, no. 7, 323-328
      http://dx.doi.org/10.12988/imf.2015.5431

Rafael Jakimczuk
      Sums of exponents in perfect powers asymptotic formulae
      International Mathematical Forum, Vol. 10, 2015, no. 7, 329-332
      http://dx.doi.org/10.12988/imf.2015.5326

Mubariz G. Hajibayov
      Boundedness of generalized Riesz potentials on commutative hypergroups
      International Mathematical Forum, Vol. 10, 2015, no. 7, 333-338
      http://dx.doi.org/10.12988/imf.2015.412208

Rafael Jakimczuk
      Divisors of numbers with k prime factors and perfect numbers
      International Mathematical Forum, Vol. 10, 2015, no. 7, 339-347
      http://dx.doi.org/10.12988/imf.2015.5435

Humberto Serrano
      Revisiting Dirichlet's solution over an R^2 ball using Poisson's kernel
      International Mathematical Forum, Vol. 10, 2015, no. 8, 349-355
      http://dx.doi.org/10.12988/imf.2015.5244

K. A. Germina, K. K. Usha
      Graphical realisation of filters
      International Mathematical Forum, Vol. 10, 2015, no. 8, 357-363
      http://dx.doi.org/10.12988/imf.2015.5539

Rafael Jakimczuk
      Integer sequences. Differences repeated infinite times
      International Mathematical Forum, Vol. 10, 2015, no. 8, 365-375
      http://dx.doi.org/10.12988/imf.2015.5645

S. M. El-Sayed, S. H. Abdel Latif
      General jackknife variance estimator for stratified sampling survey
      International Mathematical Forum, Vol. 10, 2015, no. 8, 377-383
      http://dx.doi.org/10.12988/imf.2015.5433

Ali Kareem Kadhim, Hajar Sulaiman, Abdul-Rahman Hameed Majeed
      Jordan \Gamma*-centralizers and reverse \Gamma*-centralizers on semiprime \Gamma-ring with involution
      International Mathematical Forum, Vol. 10, 2015, no. 8, 385-393
      http://dx.doi.org/10.12988/imf.2015.5642

K. Rajam, M. Chandramouleeswaran
      L-Fuzzy \beta-ideals of \beta-algebras
      International Mathematical Forum, Vol. 10, 2015, no. 8, 395-403
      http://dx.doi.org/10.12988/imf.2015.5641


Journals | Books | Author guidelines